Authors: | Stević, Stevo | Title: | A note on the difference equation xn+1 = ∑i=0k αi /xn-ipi | Journal: | Journal of Difference Equations and Applications | Volume: | 8 | Issue: | 7 | First page: | 641 | Last page: | 647 | Issue Date: | 1-Jan-2002 | Rank: | M22 | ISSN: | 1023-6198 | DOI: | 10.1080/10236190290032507 | Abstract: | In this note we improve Theorem 2 in Ref. [3], about the difference equation x n+1 = ∑ i=0k α i /x n-ipi , n = 0,1,2,..., where k is a positive integer, α i ,p i ∈ (0, ∞) for i=0,...,k, and the initial conditions x -k , x -k+1 ,..., x 0 are arbitrary positive numbers. |
Keywords: | Boundedness | Difference equation | Persistence | Positive solution | Publisher: | Taylor & Francis |
Show full item record
SCOPUSTM
Citations
24
checked on Apr 2, 2025
Page view(s)
18
checked on Jan 31, 2025
Google ScholarTM
Check
Altmetric
Altmetric
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.